# SDR C1HA200485007

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FOR LANDING, LOWERED LANDING GEAR AND RECEIVED (3 GREEN) BUT ALSO DOORS ANNUNCIATOR ON FORWARD PANEL AND LT MAIN GEAR DOOR LIGHT ON FE PANEL. ACCOMPLISHED GO-AROUND IAW COM, CONTACTED MAINT. CONTROL AND RETURNED TO LAND. AFTER INSPECTING GEAR DOORS THROUGH VIEW PORT, NON EVENTFUL LANDING WITH NORMAL GEAR INDICATIONS. FOUND PIN PUSHED BACK AT L GEAR DOOR DOWN CONNECTOR. RE-TERMINATED CONNECTOR OPS CHECKED NORMAL, RE-TERMINATED R GEAR DOWN CONNECTOR, PRECAUTIONARY, OPS GOOD REF, 32-12-00.
